On the quasi Gaussian interest rate models
Year of publication: |
1999
|
---|---|
Authors: | Akahori, Jirô |
Published in: |
Asia-Pacific financial markets. - Dordrecht [u.a.] : Springer, ISSN 1387-2834, ZDB-ID 1431844-1. - Vol. 6.1999, 1, p. 3-6
|
Subject: | Zins | Interest rate | CAPM | Stochastischer Prozess | Stochastic process | Theorie | Theory |
-
The Asset Pricing When the Interest Rates are Differentiable Stochastic Processes
Medvedev, Gennady, (2009)
-
Weak time-derivatives and no arbitrage pricing
Marinacci, Massimo, (2017)
-
Fergusson, Kevin, (2020)
- More ...
-
On a symmetrization of diffusion processes
Akahori, Jirô, (2014)
-
LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION
Akahori, Jirô, (2006)
-
A discrete Itô calculus approach to He’s framework for multi-factor discrete markets
Akahori, Jirô, (2005)
- More ...